# SDR DALA2016103107949

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  PRODUCTION DOUBLER BETWEEN BS 579 - 598 X -60.  THE DOUBLER WAS REPLACED IAW SRM 53-20-51 FIG. 1 ITEM 25 AND 51-41-05.
